Asymptotic behaviour of supercuspidal characters of -adic
Compositio Mathematica, Tome 80 (1991) no. 1, pp. 15-54
Cet article a éte moissonné depuis la source Numdam
@article{CM_1991__80_1_15_0,
author = {Murnaghan, Fiona},
title = {Asymptotic behaviour of supercuspidal characters of $p$-adic $\mathrm {\mathbf {GSp}}_{(4)}$},
journal = {Compositio Mathematica},
pages = {15--54},
year = {1991},
publisher = {Kluwer Academic Publishers},
volume = {80},
number = {1},
mrnumber = {1127058},
zbl = {0744.22020},
language = {en},
url = {http://geodesic.mathdoc.fr/item/CM_1991__80_1_15_0/}
}
TY - JOUR
AU - Murnaghan, Fiona
TI - Asymptotic behaviour of supercuspidal characters of $p$-adic $\mathrm {\mathbf {GSp}}_{(4)}$
JO - Compositio Mathematica
PY - 1991
SP - 15
EP - 54
VL - 80
IS - 1
PB - Kluwer Academic Publishers
UR - http://geodesic.mathdoc.fr/item/CM_1991__80_1_15_0/
LA - en
ID - CM_1991__80_1_15_0
ER -
%0 Journal Article
%A Murnaghan, Fiona
%T Asymptotic behaviour of supercuspidal characters of $p$-adic $\mathrm {\mathbf {GSp}}_{(4)}$
%J Compositio Mathematica
%D 1991
%P 15-54
%V 80
%N 1
%I Kluwer Academic Publishers
%U http://geodesic.mathdoc.fr/item/CM_1991__80_1_15_0/
%G en
%F CM_1991__80_1_15_0
Murnaghan, Fiona. Asymptotic behaviour of supercuspidal characters of $p$-adic $\mathrm {\mathbf {GSp}}_{(4)}$. Compositio Mathematica, Tome 80 (1991) no. 1, pp. 15-54. http://geodesic.mathdoc.fr/item/CM_1991__80_1_15_0/